# SDR CALA2022112103183

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 111,549 hours, 11,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 179440
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - ZONE B BC SEAT FLOOR PROX LIGHT FOUND DIM TRANSFER REF HXWO 1232115 AND ORIGINATED BY EMP V934740 R2 DOOR EMER LIGHT BATTERY (M33098) REPLACED AND INSTALLATION TEST RESULT NORMAL AS PER AMM 33-51-06 WORK ACCOMPLISHED BY MECHANIC V907892 AND INSPECTED BY V926996 IDT INSPECTED BY HX136003 ADD EMP:V897810
